# SDR KCSA20231027641

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N775CK
- Make and model: Boeing 777F
- Aircraft serial: 66087
- Aircraft time: 15,606 hours, 2,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS DO NOT TURN ON OPERATIONS CHECKED EMERGENCY LIGHTS IAW B777-200 AMM 33-51-00. ALL CHECKS GOOD.
